# SDR YENA2024032800476

- Difficulty date: January 4, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 9,584 hours, 1,814 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#278, BOS-LAX. (ETOPS) 'FUEL LOAD AT GATE SHOWS FULL WING TANK WITH NO INBALLENCE 15 MIN INTO FLIGHT LEFT TANK SHOWED 1000 LBS LESS THAN RIGHT BURN TOT EACH WIN W/IN 20LBS TOTAL BURN FOB WAAS 1000 SHORT OF GATE FUEL AT CRUIS FUEL INCREACED IN  LT TANK TO BALENCE RT TANK AND INCREASE 1000; (RESOLVED ON W/O: 1281608 TASKCARD: NR-00002 )   REMOVED AND REPLACED WINK TANK FUEL QUANITY PROBES IAW A320 AMM 28-42-15-000-005-A. WORK ACCOMPLISHED ON AEROMAN NR 2024-44488. THIS CLEARS MDDR 534526.
